On the weak law of large numbers for arrays of pairwise independent random variables
Commun. Korean Math. Soc. 1994 Vol. 9, No. 2, 419-421
Dug Hun Hong, Seok Yoon Hwang, Joong Sung Kwon
Hyosung Women's University, Taegu University, Sung Hwa University
Keywords :
Downloads: Full-text PDF  

Copyright © Korean Mathematical Society.
(Rm.1109) The first building, 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd